# SDR SIMA20130509003

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 33,995 hours, 30,594 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSEPECTION,  FOUND THE SERVICE DOOR EMERGENCY EXTEROR LIGHT INOPERATIVE DUE TO A BROKEN WIRE.  REPAIRED BROKEN WIRE IAW EMB WM 20-21-00.   AIRCRAFT RETURNED TO SERVICE.
